# SDR C2XA02RI002

- Difficulty date: March 15, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N27523
- Make and model: Emb EMB-135LR
- Aircraft serial: 145389
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIC-FLT 3000  CREW REPORTED THE NOSE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  THE CREW RETURNED TO RIC WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND BOTH NOSE LANDING GEAR UPLOCK AND DOWNLOCK PROXIMITY SWITCH HARNESS CANNON PLUGS NOT PROPERLY SECURED.  MAINTENANCE RESECURED BOTH CANNON PLUGS AND PERFORMED A SATISFACTORY SYSTEM OPERATIONAL TEST.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
